@Article{JPDE-26-193, author = {Nyamoradi , N.Shekarbigi , M.Razlansari , A. and Yavari , M.}, title = {The Nehari Manifold and Application to a Quasilinear Elliptic Equation with Multiple Hardy-type Terms}, journal = {Journal of Partial Differential Equations}, year = {2013}, volume = {26}, number = {3}, pages = {193--216}, abstract = {

In this paper, by using the Nehari manifold and variational methods, we study the existence and multiplicity of positive solutions for a multi-singular quasilinear elliptic problem with critical growth terms in bounded domains. We prove that the equation has at least two positive solutions when the parameters \lambda belongs to a certain subset of R.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v26.n3.1}, url = {http://global-sci.org/intro/article_detail/jpde/5161.html} }